# SDR CA101103006

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 20,233 hours
- Engine: Pwa PT6A28
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50430043865
- Condition: Cracked
- Location: Main Pax
- Part time: 20,035 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN DOOR AFT FRAME CRACKED AT UPPER LOCK BAYONNET (WHEN DOOR CLOSED).  CABIN DOOR FWD FRAME CRACKED AT LOWER LOCK BAYONNET (WHEN DOOR CLOSED).
